I was on adderall (adderrall) 40 mg for about two and a half years while in college and experienced no side effects or problems. I would only take it while I was in school and then would take the adderall (adderrall) "vacations" during my breaks from school. However, about a year and a half ago, I began to develop insomnia from the zoloft I used to be taking for depression (at the time, I didn't know that the insomnia was from the zoloft.) I wasn't getting more than 5 hours of sleep a night so I was continually exhausted and stopped taking my vacations from adderall (adderrall). I took adderall (adderrall) continuously for about a year and a half to fight my exhaustion before realizing the zoloft might be causing my insomnia. I switched to pristiq and now the insomnia is gone but I became horribly dependant on adderall (adderrall) to the point that, if I went cold turkey on it, I would start vomiting, get shaky, sleep all day and have mental/mood changes. My doctor switched me to concerta about 2 months ago hoping it would be easier to get off of it as opposed to the adderall (adderrall). The most I ever took of concerta was 90 mg (I usually took 81 mg.) I've tapered down now to 72 mg and have been there for about a week now, however, I've been feeling very weird, I feel tingling all over my body, I feel very depressed and sleepy with a lot of mental/mood changes. I was wondering if anyone else has experienced any withdrawal symptoms like this? And, if they have, how long they lasted for them and if they have any tips for getting through this? Any advice would be much appreciated : )
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.